Got a Medical Question? Ask a Doctor Online!
Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
how high was it?
Taht is very high
do you have any symptoms?
Do you have risk factors for heart disease?
like smoking, obesity, hypertension, etc?
also have you been sick at all?
The allergies can do this.
inflammation of the body from allergies is causing this
I wouldn't be too worried about it
let me know if you have other questions.
if done for now, please leave a positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using justanswer.com